# SDR 2DYA202008107004

- Difficulty date: August 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N604KW
- Make and model: Boeing 767233
- Aircraft time: 83,738 hours, 20,403 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: 114T610468
- Part serial: 611RB
- Condition: Missing
- Location: Lt Wing
- Part time: 83,738 hours, 20,403 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD OF THE NR 2 ENGINE FWD TRIANGLE PANEL MISSING LOWER SIDE OF WING ON GROUND DURING INSPECTION.
